Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Interpolating operators in nest algebras


Author: M. Anoussis
Journal: Proc. Amer. Math. Soc. 114 (1992), 707-710
MSC: Primary 47D25
DOI: https://doi.org/10.1090/S0002-9939-1992-1079885-X
MathSciNet review: 1079885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given two families $ \{ {x_\alpha }\} ,\{ {y_\alpha }\} $ of vectors and a nest $ N$ in a Hilbert space $ H$, we provide a necessary and sufficient condition for the existence of an operator $ T$ in the nest algebra satisfying $ T{x_\alpha } = {y_\alpha }$ for every $ \alpha $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1079885-X
Article copyright: © Copyright 1992 American Mathematical Society